# SDR R61A201206120310

- Difficulty date: June 12, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 11,489 hours, 9,165 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Tube
- Part number: 17008097405
- Condition: Corroded
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FIRE EXTINGUISHER LINE FORWARD OF SPAR 3 FOR RIGHT ENGINE HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED FIRE EXTINGUISHER LINE FORWARD OF SPAR 3 FOR RIGHT ENGINE IAW EMB 175 AMM 20-10-13.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
